# SDR DALA2024061406091

- Difficulty date: June 11, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,460 hours, 31,159 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 706
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0388392) DURING INSPECTION OF THE BS 706 UPPER FRAME PER DELTA WORK CARD # 2526-01236-01A (AD 2009-01-02 / SB 737-25-1544, REV 3), CRACK WAS FOUND ON THE FRAME WEB (PN 144A1128-1) AT THE AIR CONDITIONING SUPPORT BRACKET ATTACHMENT HOLES, BETWEEN STR 8L AND STR 9L. MAINTENANCE REPAIRED CRACK PER ERA 618232-14AD.
